# SDR IPXA201904124958

- Difficulty date: March 30, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: SE105200124
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  RT FWD. CENTER GEAR DOOR FWD. FRAME IS GOUGED.REMOVED AND REPLACED R/H FWD. CENTER GEAR DOOR FRAME IAW SRM 51-31-01 & 51-35-01. (MINOR)
